# SDR SWAA2022021314059

- Difficulty date: April 2, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E WIGGLE PLATE FWD OF PANEL 651GB IS BROKEN / REMOVED AND INSTALLED NEW WIGGLE PLATE FWD OF PANEL 651GB IAW SRM 51-40-02-0G-0 PARA 4. REFERENCE IPC 57-50-00-30 FOR FASTENER CALLOUT.
